MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Catalog Number TFGT-25A
Medical Device Problem Codes Degraded (1153); Device Stenosis (4066)
Health Effect - Clinical Codes Angina (1710); Aortic Valve Stenosis (1717); Dyspnea (1816); Fatigue (1849)
Date of Event 12/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medwatch report #: mw5150926 investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Medwatch report #: mw5150926 received regarding a 25mm trifecta bioprosthetic aortic valve experienced episodes of dizziness, chest pain, arm pain, shortness of breath, lethargic, unable to lie down.It passed.Then, happened again a few days later and was taken to er.Sent home the same day.Worsening episodes to include belching, and not hungry.Returned to hospital (b)(6) 2024.Diagnosed (b) (6) 2024 with severe prosthesis stenosis of a st.Jude trifecta bioprosthetic aortic valve.Patient was transferred to (b)(6) and is awaiting possible tavr procedure currently.It was reported that on 26 august 2016, a 25mm trifecta valve was implanted.On (b)(6) 2023, the patient experienced episodes of dizziness, angina, arm pain, dyspnea, lethargy, unable to lie down.The symptoms eventually passed but then came back a few days later so the patient was taken to the emergency room.The patient returned home the same day.Symptoms began to then include belching and reduced appetite.On (b)(6) 2024, the patient was hospitalized and diagnosed with severe aortic stenosis.Patient was transferred and is awaiting possible intervention.
 
Additional Manufacturer Narrative
An event of severe aortic stenosis was reported.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device remains implanted and was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on received information, the cause of reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Attachment medwatch report #: mw5150926.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18874523
Report Number2135147-2024-01056
Device Sequence Number9136214
Product Code LWR
UDI-Device Identifier05415067018236
UDI-Public(01)05415067018236(17)180209(10)5403737
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2018
Device Catalogue NumberTFGT-25A
Device Lot Number5403737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown